Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

Taylor´s Modularity Conjecture Holds for Linear Idempotent Varieties 
Bentz, Wolfram; Sequeira, Luís

A publicar em Algebra Universalis
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Taylor's modular conjecture holds for linear idempotent varieties 
Bentz, Wolfram; Sequeira, Luís

Algebra Universalis, 71 (2) (2014), 101-107
(Artigo em Revista Científica Internacional com arbitragem)
2006 

On the congruence modularity conjecture 
Sequeira, Luís

Algebra Universalis, 55, no. 4 (2006), 495-508
(Artigo em Revista Científica Internacional com arbitragem)
2004 

Two transfinite chains of separation conditions between T1 and T2 
Sequeira, Luís

Applied General Topology, 5, no. 2 (2004), 265-273
(Artigo em Revista Científica Internacional com arbitragem)
2003 

Near-unanimity is decomposable 
Sequeira, Luís

Algebra Universalis, 50 (2003), 157-164
(Artigo em Revista Científica Internacional com arbitragem)
2002 

Hausdorff properties of topological algebras 
Kearnes, Keith; Sequeira, Luís

Algebra Universalis, 47 (2002), 343-366
(Artigo em Revista Científica Internacional com arbitragem)
2001 

Maltsev Filters 
Sequeira, Luís

Tese de Doutoramento, Universidade de Lisboa, Portugal, 2001
(Tese)
 
FCT - Fundação para a Ciência e a Tecnologia